# SDR QXEA200400665

- Difficulty date: September 8, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND ELEVATOR TRAILING EDGE LOWER SURFACE IS DENTED APPROXIMATELY 10 INCHES FROM INBOARD END.  REMOVED PAINT AND MAPPED FOR ENGINEERING.  REPAIRED IAW RD 8/4-55-174 AND HORIZON AIR EA 6-55-83.
